VOL. 57 · NO. 3 | July, 2005
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 57 (3), (July, 2005)
No abstract available
Articles
Sho MATSUMOTO
J. Math. Soc. Japan 57 (3), 619-637, (July, 2005) DOI: 10.2969/jmsj/1158241925
KEYWORDS: shifted Schur measure, Schur Q-functions, correlation functions, limit distributions, Plancherel measures, ascent pair, Random permutations, Hall-Littlewood functions, Tracy-Widom distribution, 60C05, 05E05
Atsushi MATSUO
J. Math. Soc. Japan 57 (3), 639-649, (July, 2005) DOI: 10.2969/jmsj/1158241926
KEYWORDS: 3-transposition group, Fischer space, vertex operator algebra, 51E30, 17B69
Takayuki HAYAKAWA
J. Math. Soc. Japan 57 (3), 651-668, (July, 2005) DOI: 10.2969/jmsj/1158241927
KEYWORDS: divisorial contraction, terminal singularity, 14E30, 14E05
Takuya HOSOKAWA, Keiji IZUCHI
J. Math. Soc. Japan 57 (3), 669-690, (July, 2005) DOI: 10.2969/jmsj/1158241928
KEYWORDS: bounded analytic functions, Composition operator, essential norm, 47B38, ‎46J15
Maria Alessandra RAGUSA, Atsushi TACHIKAWA
J. Math. Soc. Japan 57 (3), 691-700, (July, 2005) DOI: 10.2969/jmsj/1158241929
KEYWORDS: variational problem, minimizer, partial regularity, 35J50, 35B65, 46E30, 35R05
Tudor ZAMFIRESCU
J. Math. Soc. Japan 57 (3), 701-708, (July, 2005) DOI: 10.2969/jmsj/1158241930
KEYWORDS: Baire categories, compacta, continua, starshaped sets, 54E52, 54F15, 54D30
Yukitaka ABE
J. Math. Soc. Japan 57 (3), 709-723, (July, 2005) DOI: 10.2969/jmsj/1158241931
KEYWORDS: algebraic addition theorem, meromorphic functions, algebraic function fields, quasi-abelian functions, 32A20, 14K99
Taro ASUKE
J. Math. Soc. Japan 57 (3), 725-734, (July, 2005) DOI: 10.2969/jmsj/1158241932
KEYWORDS: foliations, holomorphic structures, quasiconformal mappings, 37F75, 32S65, 30C62, 57R32
Yingchao XIE
J. Math. Soc. Japan 57 (3), 735-751, (July, 2005) DOI: 10.2969/jmsj/1158241933
KEYWORDS: convergence of stochastic integrals, Hilbert-valued semimartingale, the stability of (SED) with respect to Hilbert-valued semimartingales, 60H05, 60F17, 60G44
Gilbert HECTOR, Shigenori MATSUMOTO, Gaël MEIGNIEZ
J. Math. Soc. Japan 57 (3), 753-779, (July, 2005) DOI: 10.2969/jmsj/1158241934
KEYWORDS: foliations, Lie G foliations, Riemannian foliations, leaf, space of ends, developing map, holonomy homomorphism, 57R30, 57D30, 37C85
Stevo STEVIĆ
J. Math. Soc. Japan 57 (3), 781-802, (July, 2005) DOI: 10.2969/jmsj/1158241935
KEYWORDS: Harmonic function, weighted Hardy-Littlewood operator, Dirichlet type space, boundedness, Bloch space, 31B05
Kyousuke UCHINO
J. Math. Soc. Japan 57 (3), 803-825, (July, 2005) DOI: 10.2969/jmsj/1158241936
KEYWORDS: Dirac manifolds, Poisson manifolds and Lagrangian submanifolds, 53D12, 53D17
Kuniaki HORIE
J. Math. Soc. Japan 57 (3), 827-857, (July, 2005) DOI: 10.2969/jmsj/1158241937
KEYWORDS: abelian number field, ideal class group, Iwasawa theory, class number formula, 11R29, 11R23, 11R27
Grzegorz ZWARA
J. Math. Soc. Japan 57 (3), 859-880, (July, 2005) DOI: 10.2969/jmsj/1158241938
KEYWORDS: module varieties, Orbit closures, types of singularities, 14L30, 14B05, 16G10, 16G20
Osamu SAEKI, Keiichi SUZUOKA
J. Math. Soc. Japan 57 (3), 881-902, (July, 2005) DOI: 10.2969/jmsj/1158241939
KEYWORDS: generic map, stable map, Stein factorization, regular fiber, special generic map, homotopy ribbon 2-link, 4-manifold, nonsingular stable map, 57R45, 57N13, 57Q45
Toyohiko AIKI
J. Math. Soc. Japan 57 (3), 903-933, (July, 2005) DOI: 10.2969/jmsj/1158241940
KEYWORDS: 3D shape memory alloy, Hysteresis, subdifferential, 74D10, 34C55, 35K45
Back to Top